# SDR DLM88100697

- Difficulty date: February 17, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 47,265 hours, 34,895 cycles
- Engine: Pwa JT8D219
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON LOWER BEAM STA Y=370-427 AT FWD CARGO COMP DOOR JAMB.  DOOR JAMB WAS REPAIRED IAW SRM'S 51-30-2, 53-05D, AND 51-10-3.
